# SDR DALA2019122607554

- Difficulty date: December 26, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 79,384 hours, 14,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1087
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FOUND 01 EA FORWARD WEB EXTENSION FITTING UPPER SURFACE MINOR CORROSION AT ST 1087. BETWEEN S-23L AND S-24L.    AFT CARGO COMPARTMENT AT STA 1087 BETWEEN S-23L AND S-24L. LONGERON CHORD CORROSION REMOVED AND ACCOMPLISHED IAW PRI 583582-14. REV 0. 04 DEC 2019 9:30 COMPARED AND COMPLIED WITH ER/A 583582-14 REV ORIGINAL.
